Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 279, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 10, 2011, 9:00 PM MDT for Yuma County, Colorado. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 9:00 PM MDT (03:00 UTC)
- Expired
- Aug 10, 2011, 9:28 PM MDT
- In force
- 28 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Yuma County, CO
The radar
The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 9:00 PM MDT | HAIL 1 | 4 W Clarkville, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 6:50 PM MDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 3466 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
149
WUUS53 KGLD 110300
SVRGLD
COC125-110400-
/O.NEW.KGLD.SV.W.0279.110811T0300Z-110811T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN YUMA COUNTY IN NORTHEAST COLORADO...
* UNTIL 1000 PM MDT
* AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLARKVILLE...AND WAS MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAUNETA AND ALVIN.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 250 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 4013 10206 4023 10269 4041 10276 4045 10233
4045 10206
TIME...MOT...LOC 0301Z 267DEG 16KT 4032 10262
WIND...HAIL 60MPH 1.00IN
$$
THEDE2 follow-up statements
540
WWUS53 KGLD 110319
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
919 PM MDT WED AUG 10 2011
COC125-110400-
/O.CON.KGLD.SV.W.0279.000000T0000Z-110811T0400Z/
YUMA CO-
919 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN YUMA
COUNTY UNTIL 1000 PM MDT...
AT 917 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF ECKLEY...AND WAS MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAUNETA AND ALVIN.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 250 AND 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
&&
LAT...LON 4013 10206 4023 10269 4041 10276 4045 10233
4045 10206
TIME...MOT...LOC 0319Z 306DEG 29KT 4020 10242
WIND...HAIL 60MPH 1.00IN
$$
THEDE875
WWUS53 KGLD 110328
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
928 PM MDT WED AUG 10 2011
COC125-110339-
/O.CAN.KGLD.SV.W.0279.000000T0000Z-110811T0400Z/
YUMA CO-
928 PM MDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN YUMA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
LAT...LON 4013 10206 4023 10269 4041 10276 4045 10233
4045 10206
TIME...MOT...LOC 0329Z 306DEG 29KT 4015 10233
$$
THEDEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 5:39 PM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, Aug 10, 5:39 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 539 PM MDT WED AUG 10 2011 .DISCUSSION... 232 PM MDT WED AUG 10 2011 EARLY AFTERNOON WV IMAGERY AND H5 ANALYSIS SHOW BROAD/FLAT RIDGE CONTINUING TO PERSIST OVER SOUTHERN CONUS...WITH WESTERLY FLOW ACROSS CENTRAL/HIGH PLAINS. CWA CURRENTLY ON SUBSIDENT SIDE OF PV ANOMALY...WHICH IS CURRENTLY CENTERED OVER CENTRAL NEBRASKA. FRONT THAT PUSHED THROUGH CWA LAST NIGHT CURRENTLY STALLED OVER SW KS WITH EASTERLY SURFACE FLOW NORTH OF FRONT KEEPING TD IN THE UPPER 50S/LOW 60S ACROSS CWA. IMMEDIATE CONCERNS ARE ON POTENTIAL THUNDERSTORM ACTIVITY THIS AFTERNOON/EVENING. CLOUD COVER HAS BEEN SLOW TO BURN OFF OVER EASTERN CWA...WHICH HAS LED TO DIMINISHED TSRA POTENTIAL IN THESE AREAS...DESPITE PRESENCE OF BETTER SYNOPTIC SCALE LIFT. BETTER LAPSE RATES...AND THUS HIGHER MIXED LAYER CAPE VALUES ARE CURRENTLY LIMITED TO HIGHER TERRAIN OVER EASTERN COLORADO...WITH STRONG CAP IN PLACE OVER CWA. CLEARING SKIES OVER WESTERN CWA SHOULD CONTINUE ALLOW FOR INCREASING INSTABILITY...WITH RELATIVELY STRONG CIN LIKELY LIMITING COVERAGE. COULDNT RULE OUT AN ISOLATED TSRA MOVING OFF THE HIGHER TERRAIN SO HAVE LEFT SLIGHT CHANCE POPS OVER EASTERN COLORADO COUNTIES. FRONT ATTEMPTS TO LIFT NORTH OVERNIGHT...WHERE WEAK THETA-E CONVERGENCE MAY SUPPORT ISO TSRA OVER SOUTHERN TIER OF COUNTIES IN CWA. DUE TO THE LIGHT NATURE OF EAST WINDS...AND PROXIMITY OF THE FRONT COULD SEE SOME PATCHY FOG DEVELOPMENT. WAS NOT CONFIDENT ENOUGH TO INCREASE FOG COVERAGE BEYOND PATCHY. WESTERLY FLOW CONTINUES THROUGH END OF WEEK WITH WEAK WAVES PASSING THROUGH MEAN FLOW COMBINING WITH LINGERING FRONTAL BOUNDARY WITHIN VICINITY OF CWA TO KEEP TSRA CHANCES OVER PARTS OF CWA THU AND FRI. BEST SYNOPTIC SCALE ENERGY APPEARS TO PASS THROUGH CWA FRI...WITH MAIN FOCUS OVER EASTERN LOCATIONS WHERE I KEPT POPS IN CHANCE CATEGORY. H5 RIDGE STRAIGHTENS OVER CENTRAL ROCKIES SAT. DUE TO LOCATION OF RIDGE...CWA REMAINS IN NW FLOW...WHICH WILL CONTINUE TO ALLOW WAVES TO PASS WITHING VICINITY OF CWA INTO EARLY NEXT WEEK. COMBINED WITH PERSISTENT EASTERLY FLOW IN THE BOUNDARY LAYER CANT COMPLETELY RULE OUT TSRA CHANCES ANY DAY IN PARTICULAR. TIMING OF UPPER LEVEL DISTURBANCES AND BEST INSTABILITY IN PROXIMITY TO SURFACE FEATURES IS STILL HARD TO PIN DOWN...SO I ONLY MADE MINOR ADJUSTMENTS TO PREVIOUS FORECAST KEEPING SLIGHT CHANCE/CHANCE POPS ACROSS MOST OF CWA THROUGH EXTENDED PERIODS. DR && .AVIATION... 538 PM MDT WED AUG 10 2011 FOR THE 00Z TAFS...ONGOING CONVECTION TO THE NORTHWEST OF THE AREA IS EXPECTED TO WEAKEN AS IT PROGRESSES TO THE EAST/SOUTHEAST. NONETHELESS CANNOT COMPLETELY RULE OUT THE POTENTIAL FOR THESE STORMS TO MAKE IT TO THE SITES SO WILL AT LEAST CARRY CB GROUPS FOR NOW AND AMMEND AS NEEDED. IFR CONDITIONS ARE EXPECTED TO DEVELOP AT BOTH TERMINALS AS ABUNDANT LOW-LEVEL MOISTURE CONTINUES IN PLACE ON LIGHT S/SE WINDS OVERNIGHT. VFR CONDITIONS ARE EXPECTED TO RESUME BY MID- MORNING WITH ANOTHER SLIGHT CHANCE OF THUNDERSTORM ACTIVITY TOWARDS THE END OF THE VALID PERIOD. THOUGH COVERAGE IS NOT EXPECTED TO BE HIGH...STORMS THAT DO FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS. 050 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Aug 10, 6:55 PM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 655 PM MDT WED AUG 10 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111245- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 655 PM MDT WED AUG 10 2011 /755 PM CDT WED AUG 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE OUT OF NORTHEAST COLORADO AND ACROSS THE TRI STATE AREA THIS EVENING. SOME STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE ACTIVITY WILL DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MIDDLE OF NEXT WEEK. A FEW SEVERE STORMS ARE POSSIBLE WITH THE BEST CHANCE FOR STRONG TO SEVERE STORMS ON THURSDAY AND FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Aug 10, 6:34 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT WED AUG 10 2011
COZ090-110130-
YUMA COUNTY-
634 PM MDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 8 MILES NORTHWEST OF BURDETT...OR 22 MILES
NORTHEAST OF AKRON...MOVING SOUTHEAST AT 25 MPH. THIS THUNDERSTORM
WILL BE NEAR YUMA AROUND 730 PM MDT.
HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS OF 60 TO 75 MPH
ARE POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN YUMA COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.
&&
LAT...LON 4021 10243 4001 10268 4012 10280 4035 10280
4036 10279 4042 10279 4042 10278
TIME...MOT...LOC 0034Z 313DEG 22KT 4044 10302
THEDESpecial weather statement, Aug 10, 7:07 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT WED AUG 10 2011
NEZ079-110200-
DUNDY-
707 PM MDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA...
AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF ALVIN...MOVING SOUTHEAST AT
25 MPH. THIS THUNDERSTORM WILL AFFECT RURAL LOCATIONS IN DUNDY
COUNTY.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4024 10136 4002 10156 4033 10205 4035 10205
4036 10162
TIME...MOT...LOC 0107Z 305DEG 21KT 4040 10198
THEDESpecial weather statement, Aug 10, 7:33 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT WED AUG 10 2011
COZ090-110230-
YUMA COUNTY-
733 PM MDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF OTIS...OR 11 MILES NORTHWEST
OF YUMA...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL BE NEAR
YUMA AROUND 800 PM MDT AND HEARTSTRONG AROUND 830 PM MDT.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3996 10241 3980 10269 3995 10281 4000 10281
4001 10280 4023 10280 4028 10279
TIME...MOT...LOC 0133Z 323DEG 16KT 4020 10287
THEDESpecial weather statement, Aug 10, 7:37 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
737 PM MDT WED AUG 10 2011
COZ090-110230-
YUMA COUNTY-
737 PM MDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF OTIS...OR 11 MILES NORTHWEST
OF YUMA...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL BE NEAR
YUMA AROUND 800 PM MDT AND HEARTSTRONG AROUND 830 PM MDT. PENNY TO
NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 29 MILES NORTHWEST OF
CLARKVILLE...MOVING SOUTHEAST AT 30 MPH. THIS THUNDERSTORM WILL BE
NEAR CLARKVILLE AROUND 830 PM MDT. THIS THUNDERSTORM COULD PRODUCE
WINDS OF 60 MPH AND LARGE HAIL.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3996 10241 3980 10269 3995 10281 4000 10281
4001 10280 4023 10280 4028 10279
TIME...MOT...LOC 0133Z 323DEG 16KT 4020 10287
THEDESpecial weather statement, Aug 10, 8:27 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT WED AUG 10 2011
COZ090-110330-
YUMA COUNTY-
827 PM MDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 822 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONE STAR...OR 8 MILES WEST OF CLARKVILLE...
MOVING SOUTHEAST AT 30 MPH. THIS THUNDERSTORM WILL BE NEAR YUMA
AROUND 845 PM MDT...ECKLEY AROUND 905 PM MDT AND WRAY AROUND 925 PM
MDT.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4002 10206 3978 10239 4016 10281 4035 10280
4036 10279 4043 10279 4045 10277 4044 10270
TIME...MOT...LOC 0227Z 314DEG 27KT 4034 10273
THEDELocal storm report, Aug 10, 9:00 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 4 W CLARKVILLE 40.38N 102.70W
08/10/2011 E1.00 INCH YUMA CO TRAINED SPOTTER
&&
050The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:34 PM MDT | Special Weather Statement | GLD | Yuma | 56 min |
| Aug 10, 7:33 PM MDT | Special Weather Statement | GLD | Yuma | 57 min |
| Aug 10, 7:37 PM MDT | Special Weather Statement | GLD | Yuma | 53 min |
| Aug 10, 8:27 PM MDT | Special Weather Statement | GLD | Yuma | 63 min |
| Aug 11, 4:13 PM MDT | Special Weather Statement | GLD | Kit Carson | 32 min |
| Aug 11, 5:19 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.